Alert archive / Colorado / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 112, NWS Pueblo, CO

June 10, 2024Custer County, Fremont County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 10, 2024, 5:28 PM MDT for Custer County, Fremont County, Colorado. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2024, 5:28 PM MDT (23:28 UTC)
Expired
Jun 10, 2024, 6:00 PM MDT
In force
32 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Custer County, CO, Fremont County, CO

The radar

The Pueblo radar (KPUX), 95 km from the middle of the area, began a volume at 23:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 5:29 PM MDTHAIL 1.251 S Canon City, COReport from mPING: Half Dollar (1.25 in.).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 11.5 hours before the alert went out and 292 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2024-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 49 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2024-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
49 J/kg
Mixed-layer CIN
-226 J/kg
Mixed-layer LCL
2749 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

205 
WUUS55 KPUB 102328
SVRPUB
COC027-043-110000-
/O.NEW.KPUB.SV.W.0112.240610T2328Z-240611T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
528 PM MDT Mon Jun 10 2024

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Southeastern Fremont County in central Colorado...
  North central Custer County in southeastern Colorado...

* Until 600 PM MDT.

* At 527 PM MDT, a severe thunderstorm was located over Canon City,
  or 34 miles west of Pueblo, moving southwest at 10 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  Florence, Canon City, and Royal Gorge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3853 10529 3846 10510 3822 10520 3830 10545
TIME...MOT...LOC 2327Z 023DEG 9KT 3843 10522 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

mw
1 follow-up statement
093 
WWUS55 KPUB 102350
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
550 PM MDT Mon Jun 10 2024

COC027-043-110000-
/O.EXP.KPUB.SV.W.0112.000000T0000Z-240611T0000Z/
Fremont CO-Custer CO-
550 PM MDT Mon Jun 10 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FREMONT AND NORTH
CENTRAL CUSTER COUNTIES WILL EXPIRE AT 600 PM MDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, small
hail and heavy rain are still possible with this thunderstorm.

&&

LAT...LON 3853 10529 3846 10510 3822 10520 3830 10545
TIME...MOT...LOC 2350Z 023DEG 9KT 3838 10525 

$$

mw

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 2:21 PM MDT, 3 hours 7 minutes earlier. Its key messages:

  • Scattered storms in the mtns today with isold/sctd storms over the region tomorrow afternoon.
  • Isolated showers and thunderstorms expected each afternoon Wednesday and Thursday, though mostly along the mountains.
  • Near to record breaking heat possible Thursday.
  • Rain showers and thunderstorms chances increase for Friday through Sunday, with greatest shower coverage expected Friday.
Area forecast discussion, Jun 10, 2:21 PM MDT, 3 hours 7 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
221 PM MDT Mon Jun 10 2024

.KEY MESSAGES...

- Scattered storms in the mtns today with isold/sctd storms over
  the region tomorrow afternoon.

- Isolated showers and thunderstorms expected each afternoon
Wednesday and Thursday, though mostly along the mountains.

- Near to record breaking heat possible Thursday.

- Rain showers and thunderstorms chances increase for Friday through
Sunday, with greatest shower coverage expected Friday.

&&

.SHORT TERM /THROUGH TUESDAY/...
Issued at 218 PM MDT Mon Jun 10 2024

Currently...

Weak upper mid level low was noted over N NM/TX border, and was
showing up quite well in the water vapor imagery. Flow over the
region at mid levels was generally east to southwest, and precip
echoes early this afternoon were pushing off to the south to
southwest.

Rest of this afternoon into tonight...

Main concern is for locally heavy rain, mainly across the SW mtns,
the San Luis Valley and possibly the S mtns south of US50. With
plenty of low level moisture still over the region and the lift
associated with the upper low to our south, some of this rain may be
locally heavy, and isolated Flash Flooding may once again be an
issue, especially for the Springs Burn Scar.

The I-25 corridor may see a storm or two, but believe this area will
see not all that much precip today. The only exception may be some
activity over the Palmer Divide region and the Raton Mesa regions.
The rest of the plains east of the interstate will likely remain
dry.

Tomorrow...

Upper low pushes east and flow at mid levels transitions to weak
n'westrly. Residual moisture will be over the region and isolated to
scattered showers and t-storms will push southeast over the mtns and
then the plains. With heights rising over the region, max temps will
start to warm up and expect U80s to L90s to return to most of the
plains tomorrow, with 80s over the Palmer Divide. The SLV should see
highs around 80F. Flash flooding will be less of a concern tomorrow
as there will be less moisture available and storms will be moving
steadily to the southeast. \/Hodanish

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
Issued at 218 PM MDT Mon Jun 10 2024

Tuesday Night - Thursday: For around the midweek period, relatively
quiet weather is expected for south central and southeastern
Colorado. A ridge of high pressure will build over the region, and
the associated subsidence will help to keep much of the area dry
during this period, with the exception being isolated light showers
and weak thunderstorms over the mountains each afternoon. Along with
that, isolated to widely scattered rain showers and thunderstorms
are expected Tuesday during the early evening hours, mostly over the
mountains, as a minor short wave pushes over the area, but this
precipitation is anticipated to dissipate quickly during the evening
as diurnal instability wanes and the ridge starts to build. As for
temperatures, the furnace returns, with hot temperatures expected
area wide. Thursday is expected to bring the greatest heat, with
near to record breaking daily max temperatures possible for portions
of the region.

Friday - Sunday: For the end of the week and through the weekend, an
uptick in active weather is anticipated for the area. The ridge over
the region will break down and a compact short wave will eject
across the area Friday and Saturday, with southwesterly flowing
prevailing Sunday. This pattern will increase rain showers and
thunderstorms for the area each day, especially Friday, when the
most widespread precipitation is anticipated. Along with that, a
strong thunderstorm or two will be possible Friday given the support
from the wave and an increase in moisture across the region. As for
temperatures, a cool down is expected. Much of the region will drop
back down to around and slightly above seasonal values for mid
June.

&&

.AVIATION /18Z TAFS THROUGH 18Z TUESDAY/...
Issued at 1107 AM MDT Mon Jun 10 2024

Overall, VFR conditions likely next 24 hours. KCOS and KPUB may
see a passing -TSRA this late afternoon/early evening but
likelihood of this has decreased as hirez guidance has come in
drier last couple of runs. Low level atmos is expected to dry
out with time so low cloud threat for tomorrow morning has
decreased.

KALS will have the best potential for storm late this afternoon
and into the evening hours and kept thunder in this taf during
the time period mentioned above. They may also see some low cigs
tomorrow AM.

&&

.HYDROLOGY...
Issued at 218 PM MDT Mon Jun 10 2024

Rapid snow melt continues and increased reservoir releases
continue, leading to elevated flows along the Arkansas River
from Leadville to La Junta through at least tomorrow, along
with smaller creeks and streams close to the mountains. While
water levels are generally expected to stay within their banks,
fast flows can still be dangerous. Storms this afternoon and
evening will be capable of producing heavy rainfall, leading to
elevated flooding concerns. Areas most likely to experience
localized flash flooding will be the burn scars, low-lying urban
areas, and areas that received heavy rainfall yesterday, along
with areas near high- flowing streams, creeks, and rivers.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...HODANISH
LONG TERM...SIMCOE
AVIATION... HODANISH
HYDROLOGY...SIMCOE
Hazardous weather outlook, Jun 10, 11:28 AM MDT, 6 hours before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1128 AM MDT Mon Jun 10 2024

COZ058>089-093>099-111730-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1128 AM MDT Mon Jun 10 2024

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered to numerous showers and thunderstorms are expected
today across the mountains, especially across the Continental
Divide region. Over the remainder of the mountains and high
valleys, storms will be isolated to scattered. Over the I-25
corridor, storm coverage is expected to generally be isolated. Te
eastern plains should remain dry.

With plenty of low level moisture in place, and sufficient
instability, any storm that does develop will be capable of
locally heavy rain, gusty winds and small hail. There is a low
chance that one or two storms may become severe. Isolated
flash flooding will be possible, especially along the Continental
Divide region.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Thunderstorm chances continue for Tuesday, though they begin to
diminish in both coverage and severity. Storms will remain more
confined to the higher terrain by Tuesday, with gusty winds and
lightning the primary concerns. Isolated storms are possible for
Wednesday over the higher terrain as well. Showers and storms are
not expected for Thursday, but near record heat could impact
vulnerable populations who are outdoors on Thursday afternoon.
Chances for showers and thunderstorms return to area on Friday.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

Hodanish

In the hours before

Special weather statement, Jun 10, 4:45 PM MDT, 43 minutes before
Special Weather Statement
National Weather Service Pueblo CO
445 PM MDT Mon Jun 10 2024

COZ076-077-081-083-102315-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Northwestern Fremont County  Above 8500Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
445 PM MDT Mon Jun 10 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN FREMONT COUNTY
THROUGH 515 PM MDT...

At 445 PM MDT, Doppler radar was tracking a strong thunderstorm near
Canon City, or 30 miles southwest of Colorado Springs, moving south
at 15 mph.

HAZARD...Heavy rain, wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Florence, Royal Gorge, Canon City, and Penrose.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3862 10529 3857 10506 3846 10500 3839 10515
      3844 10538
TIME...MOT...LOC 2245Z 006DEG 12KT 3852 10522

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

mw
Special weather statement, Jun 10, 4:51 PM MDT, 37 minutes before
Special Weather Statement
National Weather Service Pueblo CO
451 PM MDT Mon Jun 10 2024

COZ072-077-078-102315-
Western/Central Fremont County Below 8500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
451 PM MDT Mon Jun 10 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL FREMONT AND NORTH
CENTRAL CUSTER COUNTIES THROUGH 515 PM MDT...

At 451 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Texas Creek, or 52 miles west of Pueblo, moving south
at 15 mph.

HAZARD...Heavy rain, wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Hillside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3828 10567 3838 10552 3819 10540 3808 10558
TIME...MOT...LOC 2251Z 340DEG 15KT 3828 10557

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

mw
Special weather statement, Jun 10, 5:07 PM MDT, 21 minutes before
Special Weather Statement
National Weather Service Pueblo CO
507 PM MDT Mon Jun 10 2024

COZ069-070-072-073-102330-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
507 PM MDT Mon Jun 10 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN ALAMOSA...
NORTHWESTERN HUERFANO...SOUTHWESTERN CUSTER AND SOUTHEASTERN SAGUACHE
COUNTIES THROUGH 530 PM MDT...

At 507 PM MDT, Doppler radar was tracking a strong thunderstorm near
Great Sand Dunes, or 30 miles northeast of Alamosa, moving southeast
at 10 mph.

HAZARD...Heavy rain, wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Great Sand Dunes and Crestone Peak.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3786 10577 3797 10558 3781 10543 3772 10549
      3764 10562
TIME...MOT...LOC 2307Z 324DEG 8KT 3786 10562

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

mw
Special weather statement, Jun 10, 5:11 PM MDT, 17 minutes before
Special Weather Statement
National Weather Service Pueblo CO
511 PM MDT Mon Jun 10 2024

COZ077>079-083-102345-
Wet Mountains between 6300 and 10000Ft CO-
Western/Central Fremont County Below 8500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
511 PM MDT Mon Jun 10 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL FREMONT AND NORTH
CENTRAL CUSTER COUNTIES THROUGH 545 PM MDT...

At 511 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Royal Gorge, or 40 miles west of Pueblo, moving south
at 15 mph.

HAZARD...Heavy rain, wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of south central
Fremont and north central Custer Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3834 10548 3842 10533 3837 10527 3828 10515
      3817 10538 3826 10544
TIME...MOT...LOC 2311Z 337DEG 15KT 3834 10535

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

mw
Special weather statement, Jun 10, 5:18 PM MDT, 10 minutes before
Special Weather Statement
National Weather Service Pueblo CO
518 PM MDT Mon Jun 10 2024

COZ069-070-102345-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
518 PM MDT Mon Jun 10 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN ALAMOSA AND SOUTHERN
SAGUACHE COUNTIES THROUGH 545 PM MDT...

At 518 PM MDT, Doppler radar was tracking a strong thunderstorm near
San Luis Lake, or 20 miles northeast of Alamosa, moving south at 20
mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Mosca, San Luis Lake, and Great Sand Dunes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3783 10576 3774 10554 3746 10568 3758 10593
TIME...MOT...LOC 2318Z 017DEG 25KT 3773 10569

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

mw
Local storm report, Jun 10, 5:28 PM MDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
528 PM MDT Mon Jun 10 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     Hail             Canon City              38.46N 105.24W
06/10/2024  M1.00 Inch       Fremont            CO   Public

&&

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 6:03 PM MDTSevere Thunderstorm WarningPUBLas Animas27 min
Jun 9, 6:28 PM MDTSpecial Weather StatementPUBCostilla32 min
Jun 9, 6:30 PM MDTSpecial Weather StatementPUBHuerfano30 min
Jun 9, 6:38 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Pueblo37 min
Jun 9, 6:48 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas27 min
Jun 9, 6:55 PM MDTFlash Flood WarningPUBHuerfano2 hr
Jun 9, 7:56 PM MDTSpecial Weather StatementPUBPueblo49 min
Jun 9, 8:31 PM MDTFlash Flood WarningPUBPueblo3 hr
Jun 10, 11:06 AM MDTRiver Flood WarningPUBPueblo4 days
Jun 10, 2:01 PM MDTFlash Flood WarningPUBChaffee3 hr
Jun 10, 2:51 PM MDTSpecial Weather StatementPUBTeller24 min
Jun 10, 2:54 PM MDTSpecial Weather StatementPUBTeller36 min
Jun 10, 4:00 PM MDTSpecial Weather StatementPUBSaguache30 min
Jun 10, 4:04 PM MDTSpecial Weather StatementPUBCuster26 min
Jun 10, 4:15 PM MDTSpecial Weather StatementPUBCuster30 min
Jun 10, 4:27 PM MDTSpecial Weather StatementPUBFremont33 min
Jun 10, 4:30 PM MDTSpecial Weather StatementPUBFremont30 min
Jun 10, 4:34 PM MDTSpecial Weather StatementPUBCuster26 min
Jun 10, 4:39 PM MDTSpecial Weather StatementPUBRio Grande36 min
Jun 10, 4:45 PM MDTSpecial Weather StatementPUBFremont30 min
Jun 10, 4:51 PM MDTSpecial Weather StatementPUBCuster24 min
Jun 10, 4:56 PM MDTSevere Thunderstorm WarningPUBFremont34 min
Jun 10, 5:01 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont29 min
Jun 10, 5:07 PM MDTSpecial Weather StatementPUBAlamosa23 min
Jun 10, 5:11 PM MDTSpecial Weather StatementPUBFremont34 min
Jun 10, 5:18 PM MDTSpecial Weather StatementPUBAlamosa27 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.